Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pressure in chest, lump in throat, itchy head, hands after having Aleve. Reason for reaction?

Woke up an hour ago with a slight hangover. We were out of Advil so I took 2 Aleve tablets with a cup of coffee. Within 20 minutes I started getting gas like pressure in my chest and a lump in my throat . Now the pressure is gon but back of head got itchy and now my hands are extremely itchy. I have taken Aleve before but never had a reaction.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,   ,  
Diabetologist 's  Response
You seem to have had an allergic reaction to Aleve (Naproxen). Please visit your nearest Emergency Unit for evaluation and management by an emergency Physician.
Good Luck
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor